# SDR UALA2011100305321

- Difficulty date: October 1, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 63,392 hours, 23,398 cycles
- Engine: Pwa PW2037
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Cracked
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET COWL ANTI ICE DUCT CRACKED AT 3:00 POSITION ON AFT BULKHEAD.  REPLACED DUCT.  LEAK & OPS CHECKED GOOD.
